Existence results for the $\sigma$-Hilfer fractional boundary value problem involving a generalized $(p_{1}\left( x\right) ,p_{2}\left( x\right) ,...,p_{n}\left( x\right) )$-Laplacian operator

Document Type : Research Paper


University M'Hamed Bougara of Boumerdes, Algeria


In this paper, we give the existence results of nontrivial positive solution to the integral-infinite point Hilfer-fractional boundary-value problem involving a generalized (p₁(x),p₂(x),...,p_{n}(x))-Laplacian operator


[1] E.C. de Oliveira, J. Sousa, Ulam-Hyers-Rassias stability for a class of fractional integro-differential equations, Results Math. 73 (2018), no. 3, 1–16.

[2] G. Dai, Infinitely many non-negative solutions for a Dirichlet problem involving p(x)-Laplacian, Nonlinear Anal. TMA 71 (2009), 5840–5849.

[3] X. Fan,; On the sub-supersolution method for p(x)-Laplacian equations, J. Math. Anal. Appl. 330 (2007), 665–682.

[4] X. Fan, Remarks on eigenvalue problems involving the p(x)-Laplacian, J. Math. Anal. Appl. 352 (2009), 85–98.

[5] X. Fan, H. Wu and F. Wang, Hartman-type results for p(t)-Laplacian systems, Nonlinear Anal. 52 (2003), 585–594.

[6] X. Fan and Q. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problems, Nonlinear Anal. 52 (2003), 1843–1852.
[7] D. Guo and V. Lakshmikantaham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, 1988.

[8] R. Hilfer, Applications of fractional calculus in Physics, World Scientific, Singapore, 2000.

[9] D. Jiang and C. Yuan, The positive properties of the green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application, Nonlinear Anal. TMA 72 (2010), 710-719.

[10] U.N. Katugampola, A new approach to generalized fractional derivatives, (2011), arXiv preprint arXiv:1106.0965.

[11] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006), Academic Press, San Diego, 1988.

[12] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198. Academic Press, San Diego, 1999.

[13] T. Shen, W. Liu, and R. Zhao, Fractional boundary value problems with p(t)-Laplacian operator, Adv. Differ. Equ. 2016 (2016), 118.

[14] P. Ubilla, Multiplicity results for the 1-dimensional generalized p-Laplacian, J. Math. Anal. Appl. 190 (1995), 611–623.

[15] T. Shen and W. Liu, Solvability of fractional p-Laplacian boundary value problems with controlled parameters, J. Nonlinear Sci. Appl. 10 (2017), 2366–2383.

[16] J. Vanterler da C. Sousa and E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul. 60 (2018), 72–91.

[17] J. Vanterler da C. Sousa, K.D. Kucche and E. Capelas de Oliveira, Stability of ψ-Hilfer impulsive fractional differential equations, Appl. Math. Lett. 88 (2019), 73–80.

[18] E. Zeidler, Nonlinear Functional Analysis and its applications, Vol. I, Fixed point theorems, Springer-Verlag, New-York 1986.

[19] Q. Zhang, X. Liu and Z. Qiu, Existence of solutions and multiple solutions for a class of weighted p(r)-Laplacian system, J. Math. Anal. Appl. 355 (2009), 620–633.
Volume 14, Issue 2
February 2023
Pages 11-22
  • Receive Date: 15 July 2021
  • Revise Date: 18 August 2021
  • Accept Date: 01 September 2021